# SDR AALA20150114005

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 82,882 hours, 13,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 48806
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22H, 23H & 24H AISLE EMER LIGHT INOPERATIVE.  R & R BATTERY PACK & CHARGER M732 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
